About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 572723, 12 pages
http://dx.doi.org/10.1155/2012/572723
Research Article

Numerical Integration of a Class of Singularly Perturbed Delay Differential Equations with Small Shift

Department of Mathematics, National Institute of Technology, Warangal 506 004, India

Received 22 May 2012; Accepted 1 October 2012

Academic Editor: Samir H. Saker

Copyright © 2012 Gemechis File and Y. N. Reddy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gemechis File and Y. N. Reddy, “Numerical Integration of a Class of Singularly Perturbed Delay Differential Equations with Small Shift,” International Journal of Differential Equations, vol. 2012, Article ID 572723, 12 pages, 2012. doi:10.1155/2012/572723